# SDR UIEA2022071500765

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 91,504 hours, 14,533 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Antenna
- Part number: 8221293033
- Part serial: 147798
- Condition: Fault Message
- Stage of operation: CR
- How discovered: V
- Nature of condition: O, S
- Precautionary procedure: A

## Discrepancy

TCAS  STATUS MESSAGE (REMOVED AND REPLACED TCAS COMPUTER AND TCAS LOWER ANTENNA IAW AMM 34-45-01 AND 34-45-02 BOTH OPS CHECKED& GOOD )
